American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14J26) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 49 found      Go to page: 1 2

[1] DongSeon Hwang and Jinhyung Park. Cox rings of rational surfaces and redundant blow-ups. Trans. Amer. Math. Soc. 368 (2016) 7727-7743.
Abstract, references, and article information   
View Article: PDF

[2] Michela Artebani, Alice Garbagnati and Antonio Laface. Cox rings of extremal rational elliptic surfaces. Trans. Amer. Math. Soc. 368 (2016) 1735-1757.
Abstract, references, and article information   
View Article: PDF

[3] Shouhei Ma, Hisanori Ohashi and Shingo Taki. Rationality of the moduli spaces of Eisenstein $K3$ surfaces. Trans. Amer. Math. Soc. 367 (2015) 8643-8679.
Abstract, references, and article information   
View Article: PDF

[4] Andreas-Stephan Elsenhans and Jörg Jahnel. Moduli spaces and the inverse Galois problem for cubic surfaces. Trans. Amer. Math. Soc. 367 (2015) 7837-7861.
Abstract, references, and article information   
View Article: PDF

[5] Angelynn Alvarez, Ananya Chaturvedi and Gordon Heier. Optimal pinching for the holomorphic sectional curvature of Hitchin's metrics on Hirzebruch surfaces. Contemporary Mathematics 654 (2015) 133-142.
Book volume table of contents   
View Article: PDF

[6] Brenda Leticia De La Rosa Navarro and Mustapha Lahyane. Algebraic-Geometric Codes from Rational Surfaces. Contemporary Mathematics 642 (2015) 173-180.
Book volume table of contents   
View Article: PDF

[7] Brenda Leticia De La Rosa Navarro, Mustapha Lahyane and Emma Previato. Vector Bundles with a View Toward Coding Theory. Contemporary Mathematics 642 (2015) 159-171.
Book volume table of contents   
View Article: PDF

[8] Agnieszka Bodzenta. DG categories and exceptional collections. Proc. Amer. Math. Soc. 143 (2015) 1909-1923.
Abstract, references, and article information   
View Article: PDF

[9] Ivan Petrakiev. Homogeneous interpolation and some continued fractions. Trans. Amer. Math. Soc. Ser. B 1 (2014) 23-44.
Abstract, references, and article information
View Article: PDF

[10] Nathan Broomhead and David Ploog. Autoequivalences of toric surfaces. Proc. Amer. Math. Soc. 142 (2014) 1133-1146.
Abstract, references, and article information   
View Article: PDF

[11] Jae-Hyouk Lee. Configurations of lines in del Pezzo surfaces with Gosset polytopes. Trans. Amer. Math. Soc. 366 (2014) 4939-4967.
Abstract, references, and article information   
View Article: PDF

[12] Ulrich Derenthal, Andreas-Stephan Elsenhans and Jörg Jahnel. On the factor alpha in Peyre's constant. Math. Comp. 83 (2014) 965-977.
Abstract, references, and article information
View Article: PDF

[13] Serge Cantat and Igor Dolgachev. Rational surfaces with a large group of automorphisms. J. Amer. Math. Soc. 25 (2012) 863-905.
Abstract, references, and article information
View Article: PDF

[14] DongSeon Hwang and JongHae Keum. Construction of singular rational surfaces of Picard number one with ample canonical divisor. Proc. Amer. Math. Soc. 140 (2012) 1865-1879.
Abstract, references, and article information   
View Article: PDF

[15] Yu Yasufuku. Integral points and Vojta’s conjecture on rational surfaces. Trans. Amer. Math. Soc. 364 (2012) 767-784. MR 2846352.
Abstract, references, and article information   
View Article: PDF

[16] Youngook Choi and Seonja Kim. Gonality and Clifford index of projective curves on ruled surfaces. Proc. Amer. Math. Soc. 140 (2012) 393-402. MR 2846309.
Abstract, references, and article information   
View Article: PDF

[17] Jaap Top and Erik Weitenberg. Models of discriminant surfaces. Bull. Amer. Math. Soc. 48 (2011) 85-90. MR 2738907.
Abstract, references, and article information   
View Article: PDF

[18] Amit Hogadi and Chenyang Xu. Degenerations of rationally connected varieties. Trans. Amer. Math. Soc. 361 (2009) 3931-3949. MR 2491906.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Alessandro Gimigliano, Brian Harbourne and Monica Idà. Betti numbers for fat point ideals in the plane: A geometric approach. Trans. Amer. Math. Soc. 361 (2009) 1103-1127. MR 2452836.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Francisco Javier Gallego and Bangere P. Purnaprajna. Classification of quadruple Galois canonical covers I. Trans. Amer. Math. Soc. 360 (2008) 5489-5507. MR 2415082.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Euisung Park. Projective normality of ruled surfaces. Proc. Amer. Math. Soc. 136 (2008) 839-847. MR 2361855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Euisung Park. On higher syzygies of ruled surfaces. Trans. Amer. Math. Soc. 358 (2006) 3733-3749. MR 2218997.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Ronald Fintushel and Ronald J. Stern. Double node neighborhoods and families of simply connected $4$-manifolds with $b^+=1$. J. Amer. Math. Soc. 19 (2006) 171-180. MR 2169045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Mustapha Lahyane. Irreducibility of the $(-1)$-classes on smooth rational surfaces. Proc. Amer. Math. Soc. 133 (2005) 2219-2224. MR 2138862.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Mustapha Lahyane. Exceptional curves on smooth rational surfaces with $-K$ not nef and of self-intersection zero. Proc. Amer. Math. Soc. 133 (2005) 1593-1599. MR 2120267.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Maria Alberich-Carramiñana. Plane Cremona maps, exceptional curves and roots. Trans. Amer. Math. Soc. 357 (2005) 1901-1914. MR 2115081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Thomas Keilen. Smoothness of equisingular families of curves. Trans. Amer. Math. Soc. 357 (2005) 2467-2481. MR 2140446.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Thomas Keilen. Irreducibility of equisingular families of curves. Trans. Amer. Math. Soc. 355 (2003) 3485-3512. MR 1990160.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] D.-Q. Zhang. Automorphisms of finite order on Gorenstein del Pezzo surfaces. Trans. Amer. Math. Soc. 354 (2002) 4831-4845. MR 1926853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Thomas Keilen and Ilya Tyomkin. Existence of curves with prescribed topological singularities. Trans. Amer. Math. Soc. 354 (2002) 1837-1860. MR 1881019.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 49 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia